# SDR AALA20090605TUL44

- Difficulty date: May 27, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N7521A
- Make and model: Doug DC-9-82
- Aircraft serial: 49898
- Aircraft time: 56,028 hours, 28,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS IN CUSP OUTBOARD NR 5 & NR 6 SEAT TRACKS.  NEW CUSP WAS INSTALLED PER SRM 51-01-00, SRM 51-30-02, SRM 51-30-05.
